# SDR 2005UALA00586

- Difficulty date: June 22, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 50,582 hours, 28,051 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT SIDE HAS BEAR STRAP REPAIR THAT WAS REMOVED WHEN ACCOMPLISHED SKIN REPLACEMENT.  INSTALLED DOUBLER-TRIPLER REPAIR PER SRM 53-00-01 FIG 230.
